You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Equiconvergence of Matrix Transformations
K. A. Jukes
Proceedings of the American Mathematical Society
Vol. 69, No. 2 (May, 1978), pp. 261-270
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2042609
Page Count: 10
You can always find the topics here!Topics: Mathematical theorems, Mathematical constants, Integers, Matrices, Prime numbers, Partial sums
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Equiconvergence of matrix transformations is related to the existence of Tauberian constants. Agnew's result on the equiconvergence of Cesàro and Riesz means is shown to be best possible. Finally, equiconvergence of equivalent arithmetical summation methods related to the prime number theorem is investigated.
Proceedings of the American Mathematical Society © 1978 American Mathematical Society